Existence of the solution of a Schrödinger type homogeneous model in periodic Sobolev spaces
Keywords:Unitary groups theory, Schrödinger type equation, homogeneous equation, periodic Sobolev spaces, Fourier theory
In this article we prove that the Cauchy problem associated to a Schrödinger type homogeneous model in periodic Sobolev spaces is well posed. We do this in an intuitive way using Fourier theory and in a fine version using Groups theory, inspired by works Iorio , Santiago and Rojas  and . Finally, we study the relationship between initial data and differentiability of the solution.
Burq N, Gérard P, Ptzvetkov N. An instability property of the nonlinear Schrödinger Equation on S^d. Math. Research Letters. 2002; 9:323-335.
Cazenave T. An introduction to nonlinear Schrödinger equations. Third Edition. Rio de Janeiro: IM-UFRJ; 1996.
Iorio R, Iorio V. Fourier Analysis and partial Differential Equations. Cambridge University; 2001.
Liu Z, Zheng S. Semigroups associated with dissipative system. Chapman Hall/CRC; 1999.
Moore W. Schrödinger - Life and Thought. Cambridge University Press; 1989.
Muñoz Rivera J. Semigrupos e equações Diferenciais Parciais. Petropolis-LNCC; 2007.
Pazy A. Semigroups of linear operator and applications to partial differential equations. Applied Mathematical Sciences. 44 Springer Verlag. Berlín; 1983.
Santiago Ayala Y. Sobre la analiticidad del semigrupo Co asociado a un sistema viscoelástico. Pesquimat. 2003; 06(02):27-36.
Santiago Ayala Y. Global existence and exponential stability for a coupled wave system. J. of Mathematical Sciences: Advances and Applications. 2012; 16(1-2):29-46.
Santiago Ayala Y. Tópicos de Análisis Funcional. Fundamentos y Aplicaciones. Alemania. Editorial Académica Española; 2014.
Santiago Y, Rojas S. Regularity and wellposedness of a problem to one parameter and its behavior at the limit. Bulletin of the Allahabad Mathematical Society. 2017; 32(02):207-230.
Santiago Y, Rojas S. Existencia y regularidad de solución de la ecuación del calor en espacios de Sobolev Periódico. Selecciones Matemáticas. 2019; 06(01):49-65.
Santiago Y, Rojas S. Existencia y regularidad de solución de la ecuación de Schrödinger no homogénea en espacios de Sobolev Periódico. Selecciones Matemáticas. 2021; 08(01):37-51.
Schrödinger E. An Undulatory Theory of the Mechanics of Atoms and Molecules. Phys. Rev. 1926; 28:10-49.
Sulem C, Sulem P. The nonlinear Schrödinger equation: self-focusing and wave collapse. Springer Verlag New York; 1999.
Terence T. Nonlinear dispersive equations: Local and Global analysis. Regional conference series in mathematics, No. 106. American Mathematical Society; 2006.
How to Cite
Copyright (c) 2022 Selecciones Matemáticas
This work is licensed under a Creative Commons Attribution 4.0 International License.
The authors who publish in this journal accept the following conditions:
1. The authors retain the copyright and assign to the journal the right of the first publication, with the work registered with the Creative Commons Attribution License,Atribución 4.0 Internacional (CC BY 4.0) which allows third parties to use what is published whenever they mention the authorship of the work And to the first publication in this magazine.
2. Authors may make other independent and additional contractual arrangements for non-exclusive distribution of the version of the article published in this journal (eg, include it in an institutional repository or publish it in a book) provided they clearly state that The paper was first published in this journal.
3. Authors are encouraged to publish their work on the Internet (for example, on institutional or personal pages) before and during the review and publication process, as it can lead to productive exchanges and to a greater and more rapid dissemination Of the published work.